I am currently on 75mg of thyroxine, was diagnosed with hypothyroidism 8 years ago. I was put on 50mg levothroxine and dose was upped to 75

mg 3 years ago. At the same time they put me on HRT which I came off myself as was worried about taking it. Seems from reading up about hypothyroidism it closely mimics ' The change' I still suffer mood swings, dry skin, thinning hair, insomnia etc. I had awful night sweats which ceased about a year ago but now they are back with avengence, is this normal? Had bloods done in January and was told all was ok.

3 Replies

  • Check out Iodine and Desiccated Thyroid. Read all the information on-line for an holistic approach to thyroid health.

  • Did they test your sex hormones to see what was up? Do you know if they're testing your t3 and t4 or just tsh?

    The way forward is to get copies of your test results and post them here. Doc may say everything is fine, but if you're not fine, you need to find out why.

    Re iodine, it isn't necessarily the answer unless you have an actual deficiency.

  • Thank you for your swift reply. I went to the Drs yesterday and have picked up a copy of my results (which mean nothing to me, after reading them). I would be really grateful if I could send them to you to shed some light on my situation, as still feeling awful. Which address do I need to send to and for who's attention? Many thanks.

You may also like...